Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 19 found articles
 
 
  On the solution of a class of fuzzy system of linear equations
 
 
Title: On the solution of a class of fuzzy system of linear equations
Author: SALKUYEH, DAVOD KHOJASTEH
Appeared in: S¯adhan¯a
Paging: Volume 40 (2015) nr. 2 pages 369-377
Year: 2015
Contents:
Publisher: Springer India, New Delhi
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands